Alert archive / California / Frost Advisories in 2014
Frost Advisory 13, NWS Medford, OR
NWS Medford, OR issued this frost advisory at Sep 30, 2014, 2:24 AM PDT for Modoc County, Siskiyou County, California; Klamath County, Lake County, Oregon. It took effect at Oct 1, 2014, 1:00 AM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2014, 2:24 AM PDT (09:24 UTC)
- In effect from
- Oct 1, 2014, 1:00 AM PDT
- Expired
- Oct 1, 2014, 8:00 AM PDT
- In force
- 7 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Siskiyou County, CA, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 115 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 9.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2345 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
315 WWUS76 KMFR 300924 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 224 AM PDT TUE SEP 30 2014 CAZ082-084-085-ORZ029>031-010000- /O.UPG.KMFR.FZ.A.0008.141001T0800Z-141001T1500Z/ /O.NEW.KMFR.FR.Y.0013.141001T0800Z-141001T1500Z/ /O.NEW.KMFR.FZ.W.0014.141001T0800Z-141001T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...MCCLOUD...TULELAKE...DORRIS...ALTURAS... ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 224 AM PDT TUE SEP 30 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PDT WEDNESDAY... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE FREEZE WATCH TO A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PDT WEDNESDAY. A FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN EFFECT FROM 1 AM TO 8 AM PDT WEDNESDAY. * LOW TEMPERATURES: MOST AREAS IN THE FREEZE WARNING 26 TO 32 DEGREES...EXCEPT IN THE UPPER TEENS TO LOWER 20S NEAR KLAMATH MARSH. 33 TO 36 DEGREES IN THE FROST ADVISORY. * INVERSION: DEVELOPING JUST A FEW HUNDRED FEET ABOVE THE GROUND WITH TEMPERATURES ABOVE 36 DEGREES. * LOCATIONS IN THE FREEZE WARNING INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW...ALTAMONT...KLAMATH FALLS...TULELAKE...DORRIS...ALTURAS. * LOCATIONS IN THE FROST ADVISORY INCLUDE: PAISLEY...MACDOEL...MCCLOUD. * IMPACTS...BELOW FREEZING TEMPERATURES MAY CAUSE DAMAGE TO MANY TYPES OF VEGETATION. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ081-010000- /O.NEW.KMFR.FR.Y.0013.141001T0800Z-141001T1500Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 224 AM PDT TUE SEP 30 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PDT WEDNESDAY. * LOW TEMPERATURES: 33 TO 36 DEGREES. * INVERSION: DEVELOPING JUST A FEW HUNDRED FEET ABOVE THE GROUND WITH TEMPERATURES ABOVE 36 DEGREES. * LOCATIONS INCLUDE: WEED AND NEAR MONTAGUE. * IMPACTS: NEAR FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SENSITIVE OUTDOOR VEGETATION. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SPILDE
2 follow-up statements
207 WWUS76 KMFR 302113 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 213 PM PDT TUE SEP 30 2014 CAZ082-084-085-ORZ029>031-011100- /O.NEW.KMFR.FZ.A.0009.141002T0800Z-141002T1500Z/ /O.CON.KMFR.FZ.W.0014.141001T0800Z-141001T1500Z/ /O.CON.KMFR.FR.Y.0013.141001T0800Z-141001T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...MCCLOUD...TULELAKE... DORRIS...ALTURAS...ALTAMONT...KLAMATH FALLS...BEATTY...BLY... CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 213 PM PDT TUE SEP 30 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT WEDNESDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT WEDNESDAY... ...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT WEDNESDAY. * LOW TEMPERATURES: MOST AREAS IN THE FREEZE WARNING 26 TO 32 DEGREES...EXCEPT IN THE UPPER TEENS TO LOWER 20S NEAR KLAMATH MARSH. 33 TO 36 DEGREES IN THE FROST ADVISORY. BELOW FREEZING TEMPERATURES ARE EXPECTED AGAIN WEDNESDAY NIGHT INTO THURSDAY MORNING. * INVERSION: DEVELOPING JUST A FEW HUNDRED FEET ABOVE THE GROUND WITH TEMPERATURES ABOVE 36 DEGREES. * LOCATIONS IN THE FREEZE WARNING INCLUDE: BEATTY...BLY... CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW... ALTAMONT...KLAMATH FALLS...TULELAKE...DORRIS...ALTURAS. * LOCATIONS IN THE FROST ADVISORY INCLUDE: PAISLEY...MACDOEL... MCCLOUD. * IMPACTS...BELOW FREEZING TEMPERATURES MAY CAUSE DAMAGE TO MANY TYPES OF VEGETATION. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ081-011100- /O.CON.KMFR.FR.Y.0013.141001T0800Z-141001T1500Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 213 PM PDT TUE SEP 30 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT WEDNESDAY. * LOW TEMPERATURES: 33 TO 36 DEGREES. * INVERSION: DEVELOPING JUST A FEW HUNDRED FEET ABOVE THE GROUND WITH TEMPERATURES ABOVE 36 DEGREES. * LOCATIONS INCLUDE: WEED AND NEAR MONTAGUE. * IMPACTS: NEAR FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SENSITIVE OUTDOOR VEGETATION. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ PETRUCELLI
908 WWUS76 KMFR 010859 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 159 AM PDT WED OCT 1 2014 CAZ082-084-085-ORZ029>031-011500- /O.CON.KMFR.FZ.W.0014.000000T0000Z-141001T1500Z/ /O.CON.KMFR.FR.Y.0013.000000T0000Z-141001T1500Z/ /O.CON.KMFR.FZ.A.0009.141002T0800Z-141002T1500Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...MCCLOUD...TULELAKE... DORRIS...ALTURAS...ALTAMONT...KLAMATH FALLS...BEATTY...BLY... CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 159 AM PDT WED OCT 1 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * LOW TEMPERATURES: MOST AREAS IN THE FREEZE WARNING 26 TO 32 DEGREES...EXCEPT IN THE UPPER TEENS TO LOWER 20S NEAR KLAMATH MARSH. 33 TO 36 DEGREES IN THE FROST ADVISORY. BELOW FREEZING TEMPERATURES ARE EXPECTED AGAIN LATE TONIGHT INTO THURSDAY MORNING. * INVERSION: DEVELOPING JUST A FEW HUNDRED FEET ABOVE THE GROUND WITH TEMPERATURES ABOVE 36 DEGREES. * LOCATIONS IN THE FREEZE WARNING INCLUDE: BEATTY...BLY... CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW... ALTAMONT...KLAMATH FALLS...TULELAKE...DORRIS...ALTURAS. * LOCATIONS IN THE FROST ADVISORY INCLUDE: PAISLEY...MACDOEL... MCCLOUD...MOUNT SHASTA CITY. * IMPACTS...BELOW FREEZING TEMPERATURES MAY CAUSE DAMAGE TO MANY TYPES OF VEGETATION. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ081-011500- /O.CON.KMFR.FR.Y.0013.000000T0000Z-141001T1500Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 159 AM PDT WED OCT 1 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. * LOW TEMPERATURES: 33 TO 36 DEGREES. * INVERSION: DEVELOPING JUST A FEW HUNDRED FEET ABOVE THE GROUND WITH TEMPERATURES ABOVE 36 DEGREES. * LOCATIONS INCLUDE: WEED AND NEAR MONTAGUE. * IMPACTS: NEAR FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SENSITIVE OUTDOOR VEGETATION. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SPILDE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Sep 29, 8:40 PM PDT, 5 hours 44 minutes earlier.
Area forecast discussion, Sep 29, 8:40 PM PDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
840 PM PDT MON SEP 29 2014
.DISCUSSION...THE COLD FRONT HAS MOVED EAST OF THE CASCADES AND
STRETCHES FROM BURNS SOUTHWEST THROUGH LAKEVIEW. BOTH COOS AND
DOUGLAS COUNTIES REPORTED MEASURABLE RAIN EARLIER THIS EVENING.
EXPECT SHOWERS TO CONTINUE IN UPSLOPE NORTHWEST FLOW ESPECIALLY IN
SOUTHERN JACKSON COUNTY. HAVE UPDATED TO FORECAST TO INCREASE
CLOUD COVER AND EXPAND SHOWERS AREA. LOW TEMPERATURES WILL BE MILD
TONIGHT DUE TO EXTENSIVE CLOUD COVER BUT TUESDAY NIGHT COULD SEE
LOWS DIPPING INTO THE FROST/FREEZE RANGE EAST OF THE CASCADES. /FB
&&
.AVIATION...FOR THE 30/00Z TAF CYCLE...
A WEAK COLD FRONT IS PUSHING AND WILL CONTINUE TO PUSH RAIN ACROSS
THE WEST SIDE AND ONTO THE CASCADES THIS EVENING INTO TONIGHT. THE
FRONT WILL WEAKEN AS IT MOVES ONTO THE EAST SIDE. MVFR AND IFR
ALONG THE COAST AND UMPQUA BASIN THIS EVENING WILL LOWER TO IFR WITH
ISOLATED LIFR OVERNIGHT INTO THE MORNING. FURTHER INLAND, IN THE
ROGUE VALLEY, MVFR IS EXPECTED TO DEVELOP. EXPECT PARTIAL TERRAIN
OBSCURATIONS FROM THE CASCADES WESTWARD TO BECOME NEAR TOTAL THIS
EVENING BEFORE BECOMING PARTIAL AGAIN OVERNIGHT. ON THE EAST SIDE
PARTIAL TERRAIN OBSCURATIONS WILL DEVELOP DURING THE EVENING AND
OVERNIGHT, BUT VALLEYS SHOULD REMAIN MOSTLY VFR. ON TUESDAY MVFR ON
THE WEST SIDE WILL BREAK UP LATE MORNING THROUGH MID-AFTERNOON.
BTL
&&
.MARINE...UPDATED 8 PM PDT MON 29 SEP 2014...
HIGH PRESSURE MOVING IN BEHIND THE COLD FRONT WILL CAUSE WINDS AND
SEAS TO INCREASE TUESDAY AND WEDNESDAY. WINDS WILL INCREASE
FURTHER WEDNESDAY NIGHT AS THE THERMAL TROUGH EXPANDS NORTHWARD
ALONG THE COAST. ON FRIDAY THE HIGH PRESSURE IS LIKELY TO WEAKEN
AS A COLD FRONT PASSING TO THE NORTH. THIS WILL CAUSE WINDS AND
SEAS TO DIMINISH SOME. /FB
&&
.PREV DISCUSSION... /ISSUED 437 PM PDT MON SEP 29 2014/
DISCUSSION...A WEAK COLD FRONT IS CURRENTLY MAKING ITS WAY
ONSHORE THIS AFTERNOON, PRODUCING SOME LIGHT SHOWERS ALONG THE
COAST AND INTO THE UMPQUA BASIN. THESE SHOULD CONTINUE TO SPREAD
EATS INTO THE CASCADES THROUGH THE EVENING AND TONIGHT, BUT OTHER
AREAS WILL LIKELY SEE VERY LITTLE TO NO PRECIPITATION FROM THIS
SYSTEM. THIS WILL BE MOSTLY DUE TO THE BULK OF THE ENERGY
REMAINING WELL TO OUR NORTH, AND THE SYSTEM ITSELF LACKING A DEEP
CONNECTION TO SUBTROPICAL MOISTURE. THE SHOWERS SHOULD BEGIN TO
DISSIPATE FROM THE FORECAST AREA OVERNIGHT, BUT SOME COULD LINGER
IN THE UMPQUA AND THE CASCADES INTO TUESDAY MORNING.
ALTHOUGH THE FRONT WILL NOT PROVIDE A SIGNIFICANT AMOUNT OF
MOISTURE, THERE WILL BE A NOTICEABLE TEMPERATURE CHANGE, WITH SOME
OF THE COOLEST TEMPERATURES SO FAR THIS SEASON LIKELY TO OCCUR
TUESDAY AND TUESDAY NIGHT. IN FACT, THERE ARE MANY LOCATIONS ON
THE EAST SIDE THAT COULD DROP NEAR OR BELOW FREEZING, ESPECIALLY
AS THE SKIES SHOULD BE CLEAR AND RADIATIVE COOLING SHOULD BE VERY
EFFICIENT. HAVE OPTED TO ISSUE A FREEZE WATCH FOR AREAS THAT LOOK
THE MOST LIKELY TO SEE A GOOD FROST OR A FREEZE. THERE IS SOME
UNCERTAINTY REGARDING THE EXACT TEMPERATURES THAT THE AREAS WILL
DROP TO, BUT FEEL THAT THE OFFICIAL FORECAST IS MORE LIKELY TO BE
TOO WARM THAN TOO COLD. WITH INCREASING CERTAINTY AND ANOTHER PAIR
OF EYES ON THE NEXT FORECAST CYCLE, CONFIDENCE SHOULD INCREASE,
AND THE WATCH CAN THEN BE UPGRADED TO THE NECESSARY FROST AND/OR
FREEZE HEADLINES.
FOR WEDNESDAY AND BEYOND, THERE IS NOT MUCH TO SPEAK OF OTHER
THAN WARMER TEMPERATURES AND DRY CONDITIONS. MODELS, DESPITE THEIR
CONTINUING INCONSISTENCIES IN THE LONG TERM, REMAIN FIRMLY
CONVINCED IN THE GENERAL PATTERN: THAT OF A LARGE BROAD TROUGH
OVER THE REGION BEGINNING MIDWEEK AND PERSISTING THROUGH THE
REMAINDER OF THE FORECAST PERIOD. THE SYNOPTIC MODELS SEEM TO BE
HAVING SOME DIFFICULTY COMING TO A CONSENSUS CONCERNING SOME
FEATURES WITHIN THE WESTERLIES UPSTREAM, AND THIS IS LEADING TO
THE INCREASED DISCREPANCIES BETWEEN RUNS. KEEPING THIS IN MIND, A
STRAY SHORTWAVE CAN NOT BE RULED OUT EARLY NEXT WEEK, BUT WITH THE
RETURN OF THE THERMAL TROUGH AND OFFSHORE FLOW, AND SUCH A LARGE
RIDGE OVERHEAD, A SMALLER WEAKER FEATURE WILL HAVE A TOUGH TIME
MAKING ANY SIGNIFICANT HEADWAY INTO THE FORECAST AREA. HAVE
THEREFORE KEPT PRECIPITATION OUT OF THE FORECAST AND KEPT
TEMPERATURES AT ROUGHLY 5 TO 10 DEGREES ABOVE NORMAL FOR THE
DURATION. -BPN
AVIATION...FOR THE 30/00Z TAF CYCLE...
A WEAK COLD FRONT IS PUSHING AND WILL CONTINUE TO PUSH RAIN ACROSS
THE WEST SIDE AND ONTO THE CASCADES THIS EVENING INTO TONIGHT. THE
FRONT WILL WEAKEN AS IT MOVES ONTO THE EAST SIDE. MVFR AND IFR
ALONG THE COAST AND UMPQUA BASIN THIS EVENING WILL LOWER TO IFR WITH
ISOLATED LIFR OVERNIGHT INTO THE MORNING. FURTHER INLAND, IN THE
ROGUE VALLEY, MVFR IS EXPECTED TO DEVELOP. EXPECT PARTIAL TERRAIN
OBSCURATIONS FROM THE CASCADES WESTWARD TO BECOME NEAR TOTAL THIS
EVENING BEFORE BECOMING PARTIAL AGAIN OVERNIGHT. ON THE EAST SIDE
PARTIAL TERRAIN OBSCURATIONS WILL DEVELOP DURING THE EVENING AND
OVERNIGHT, BUT VALLEYS SHOULD REMAIN MOSTLY VFR. ON TUESDAY MVFR ON
THE WEST SIDE WILL BREAK UP LATE MORNING THROUGH MID-AFTERNOON. BTL
MARINE...UPDATED 3PM PDT MON 29 SEP 2014...
A WEAK COLD FRONT WILL CONTINUE TO MOVE ONSHORE THROUGH THIS
EVENING. THIS WILL CAUSE WINDS TO BECOME NORTHERLY. THESE NORTH
WINDS WILL INCREASE AND SEAS WILL STEEPEN TUESDAY AND WEDNESDAY AS
HIGH PRESSURE BUILDS FROM THE WEST. THERE IS SOME UNCERTAINTY AS
TO WHETHER OR NOT WINDS WILL BEGIN TO DIMINISH ON THURSDAY. ON
FRIDAY A FRONT PUSHING INTO WESTERN CANADA IS LIKELY TO PUSH THE
OFFSHORE HIGH A BIT FURTHER EAST CAUSING WINDS AND SEAS TO
DIMINISH SOME BEFORE LIKELY INCREASING AGAIN OVER THE WEEKEND. BTL
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR ORZ029>031.
CA...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR CAZ082-084-085.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM TUESDAY TO 11 AM PDT
THURSDAY FOR PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 2 PM TUESDAY TO 11
AM PDT THURSDAY FOR PZZ376.
SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM TUESDAY TO 11 PM PDT
WEDNESDAY FOR PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 2 PM TUESDAY TO 11
PM PDT WEDNESDAY FOR PZZ356.
FJB/FJB/BTLThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 2:24 AM PDT | Freeze Warning | MFR | Modoc, Siskiyou | 30 hr |
| Sep 30, 2:13 PM PDT | Freeze Watch | MFR | Modoc, Siskiyou | 21 hr |
| Sep 30, 2:41 AM PDT | Hazardous Seas Watch | MFR | 12 hr | |
| Sep 30, 2:58 PM PDT | Gale Watch | MFR | 12 hr | |
| Sep 30, 2:58 PM PDT | Hazardous Seas Warning | MFR | 56 hr |
Nearby
Frost Advisories in California, 2014Frost Advisories in Oregon, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.